On the polynomial solution of the first Painlevé equation
作者: D. Sierra PortaL. A. Núñez
作者单位: 1Centro de Modelado Científico, CMC. Universidad del Zulia, Venezuela. dsporta@cmc.org.ve
刊名: International Journal of Applied Mathematical Research, 2017, Vol.6 (1), pp.34-38
来源数据库: Science Publishing Corporation
DOI: 10.14419/ijamr.v6i1.6559
关键词: Painlevé transcendentfirst Painlevé equationoptimization methods.
原始语种摘要: The Painlevé equations and their solutions arises in pure, applied mathematics and theoretical physics. In this manuscript we apply the Optimal Homotopy Asymptotic Method (OHAM) for solving the first Painlevé equation. Our approximation technique is based on the use of polynomial solutions, which are shown to be accurate when compared to the computed numerical solutions, thus providing a very close description of the evolution of the system.
全文获取路径: SPC  (合作)

  • equation 方程
  • solution 溶液
  • first 第一
  • polynomial 多项式
  • applied 应用的
  • manuscript 原稿
  • optimization 最佳化
  • their 他们的
  • providing 只要
  • accurate 精确的